Phạm Hữu Sách


GS. TSKH. NCVCC (Cộng tác viên)

Cộng tác viên
Hướng nghiên cứu: Giải tích biến phân, Lý thuyết các bài toán tối ưu, Lý thuyết các bài toán cân bằng


Liên hệ
Phòng làm việc: 113, Nhà A5
Điện thoại: +84 (0)4 37563474 / 113
Email: phsach AT math.ac.vn

DANH SÁCH CÔNG TRÌNH


Danh sách trong Mathscinet

Danh sách gần đây
1Phạm Hữu Sách, Solution existence in bifunction-set optimization. Journal of Optimization Theory and Applications, 176 (2018), 1–16.
2Phạm Hữu Sách, Lê Anh Tuấn, Lower semicontinuity results in parametric multivalued weak vector equilibrium problems and applications, Numerical functional analysis and aptimization, 37 (2016), 753-785.
3Phạm Hữu Sách, Connectedness in vector equilibrium problems involving cones with possibly empty interior, Operations Research Letters, 44 (2016), 177-179.
4Phạm Hữu Sách, Nguyen Ba Minh, New results on Henig proper generalized vector quasiequilibrium problems. Numerical Functional Analysis and Optimization 36 (2015), 387–403.
5Nguyen Ba Minh, Le Anh Tuan, Phạm Hữu Sách, Efficiency in vector quasi-equilibrium problems and applications. Positivity 18 (2014), 531–556.
6Phạm Hữu Sách, Le Anh Tuan and Nguyen Ba Minh, Existence results in a general equilibrium problem, Numerical Functional Analysis and Applications, 34 (2013), 430 - 450.
7Phạm Hữu Sách, Henig proper generalized vector quasiequilibrium problems, Optimization Letters, 7 (2013), 173-184.
8Phạm Hữu Sách, Nguyen Ba Minh, Continuity of solution mappings in some parametric non-weak vector Ky Fan inequalities,  Journal of Global Optimization Theory, 57 (2013), 1401 - 1418.
9Phạm Hữu Sách, Le Anh Tuan, New scalarizing approach to the stability analysis in parametric generalized Ky Fan inequality problems, Journal of Optimization Theory and Application, 157 (2013), 347-364.
10Phạm Hữu Sách, New nonlinear scalarization functions and applications,  Nonlinear Analysis, 75 (2012), 2281 -- 2292.
11Phạm Hữu Sách, L.-J. Lin, Systems of generalized qusivariational inclusion problems with weak convexity and weak continuity and variants of set-valued vector Ekeland variational principle, In:  Proceedings of the 9th International Conference on Fixed Point Theory and Its Applications (2010),115 - 129.
12Phạm Hữu Sách, L. A. Tuan and N. B. Minh, Approximate duality for vector quasiequilibrium problems and applications, Nonlinear Anal.: Theory, Methods & Appl., 72 (2010), 3994 -- 4004.
13Phạm Hữu Sách, L. A. Tuan and G. M. Lee, Upper semicontinuity in a parametric general variational problem and application, Nonlinear Anal.: Theory, Methods & Appl., 72 (2010), 1500 -- 1513.
14Phạm Hữu Sách, L. A. Tuan, Sensitivity in mixed generalized vector quasiequilibrium problems with moving cones, Nonlinear Anal.: Theory, Methods & Appl., 73 (2010), 713-724.
15Phạm Hữu Sách, L. A. Tuan and G. M. Lee, Upper semicontinuity result for the solution mapping of a mixed parametric generalized vector quasiequilibrium problem with moving cones, J. Glob. Optim, 47 (2010), 639 -- 660.
16Phạm Hữu Sách, L. J. Lin and L. A. Tuan, Generalized vector quasi-variational inclusion problems with moving cones, J. Optim. Theory Appl, 147 (2010), 607 -- 620.
17Phạm Hữu Sách, Le Anh Tuan, Generalizations of vector quasivariational inclusion problems with set-valued maps, J. Global Optim., 43 (2009), 23-45.
18Phạm Hữu Sách, Le Anh Tuan, Strong duality with proper efficiency in multiobjective optimization involing nonconvex st-valued maps,  Numerical functional analysis and optimization, 30 (2009), 371-392.
19Phạm Hữu Sách, Le Anh Tuan and Gue Myung Lee, Sensitivity results for a general class of generalized vector quasi-equilibrium problems with set-valued maps, Nonlinear Analysis: Theory, Methods & Applications, 71 (2009),  571-586.
20Phạm Hữu Sách, D. S. Kim; L. A. Tuan and G. M. Lee, Duality results for generalized vector variational inequalities with set-valued maps, J. Optim. Theory Appl. 136 (2008), 105 - 123.
21Phạm Hữu Sách, On a class of generalized vector quasiequilibrium problems with set-valued maps, J. Optim. Theory Appl. 139 (2008), 337 - 350.
22Phạm Hữu Sách, Moreau-Rockafellar theorems for nonconvex set-valued maps, J. Optim. Theory Appl. 133 (2007), 213 - 227.
23Phạm Hữu Sách, Le Anh Tuan, Existence results for set-valued vector quasiequilibrium problems, J. Optim. Theory Appl. 133 (2007), 229 - 240.
24Le Anh Tuan, Phạm Hữu Sách, On some generalized vector equilibrium problems with set-valued maps, Acta Math. Vietnam. 32 (2007), 15 - 32.
25Phạm Hữu Sách, D. S. Kim and G. M. Lee, Invexity as necessary optimality condition in nonsmooth programs, J. Korean Math. Soc. 43 (2006), 241 - 258.
26Phạm Hữu Sách, Hartley proper efficiency in multiobjective optimization problems with locally Lipschitz set-valued objectives and constraints, J. Global Optim. 35 (2006), 1 - 25.
27Phạm Hữu Sách, D. S. Kim and G. M. Lee, Strong duality for proper efficiency in vector optimization, J. Optim. Theory Appl. 130 (2006), 139 - 151.
28Phạm Hữu Sách, New generalized converxity notion for set-valued maps and application to vector optimization, J. Optim. Theory Appl. 125 (2005), 157 - 179.
29Le Anh Tuan, Phạm Hữu Sách, Existence of solutions of generalized quasivariational inequalities with set-valued mapsActa Math. Vietnam. 29 (2004), 309 - 316.
30Phạm Hữu Sách, Gue Myung Lee, Do Sang Kim, Efficiency and generalised convexity in vector optimisation problems. ANZIAM J. 45 (2004), N0 4, 523 - 546.
31D. S. Kim, G. M. Lee, Phạm Hữu Sách, Hartley proper efficiency in multifunction optimization, J. Optim. Theory Appl. 120 (2004), 129 - 145.
32Phạm Hữu Sách, Nearly subconvexlike set-valued maps and vector optimization problems, J. Optim. Theory Appl. 119 (2003), 335 - 356.
33Phạm Hữu Sách, Gue Myung Lee, Do Sang Kim, Infine functions, nonsmooth alternative theorems and vector optimization problems, J. Global Optim. 27 (2003), 51 - 81.
34Phạm Hữu Sách, Lower semicontinuity of kernels of closed convex processes and local reachability of discrete-time systems, Optimization 51 (2002), 451 - 470.
35Phạm Hữu Sách, Reachability for discrete-time dynamical set-valued systems depending on a parameter, Optimization 48 (2000), 17 - 42.
36Phạm Hữu Sách, Characterization of scalar quasiconvexity and convexity of vector-valued locally Lipschitz maps. Optimization 46 (1999), 283 - 310.
37Phạm Hữu Sách, Another characterization of convexity for set-valued maps. Numer. Funct. Anal. Optim. 20 (1999), 341 - 351.
38J. E. Martinez-Legaz, Phạm Hữu Sách, A new subdifferential in quasiconvex analysis. J. of Convex Analysis 6 (1999), 1 - 11.
39Phạm Hữu Sách, Sufficient conditions for reachability and controllability of discrete systems with phase constraints. Optimization 43 (1998), 303 - 321.
40Phạm Hữu Sách, J. P. Penot, Characterizations of generalized convexity via generalized directional derivative. Numer. Funct. Anal. Optim. 19 (1998), 615 - 634.
41J. P. Penot, Phạm Hữu Sách, Generalized monotonicity of subdifferentials and generalized convexity. J. Optim. Theory Appl. 94 (1997), 251 - 262.
42Phạm Hữu Sách, Nguyễn Đông Yên, Convexity criteria for set-valued maps. Set-Valued Analysis 5 (1997), 37 - 45.
43Phạm Hữu Sách, Sufficient conditions for generalized convex set-valued maps. Optimization 37 (1996), 293 - 304.
44Tạ Duy Phượng, Phạm Hữu Sách, Nguyễn Đông Yên, Strict lower semicontinuity of the level sets and invexity of a locally Lipschitz function. J. Optim. Theory Appl. 87 (1995), 579 - 594.
45Phạm Hữu Sách, W. Oettli, Prederivatives and second order conditions for infinite optimization problems. In: Recent Advances in Nonsmooth Optimization, (edited by D. Z. Du, L. Qi and R. S. Womersley), World Scientific Publishers, 1995, 243 - 259.
46Phạm Hữu Sách, Tạ Duy Phượng, Invexity criteria for a class of vector-valued functions. Bull. Austral. Math. Soc. 51 (1995), 249 - 262.
47Phạm Hữu Sách, Nguyễn Đông Yên, B.D. Craven, Generalized invexity and duality theories with multifunctions. Numer. Funct. Anal. Optim. 15 (1994), 131 - 153.
48Nguyễn Đông Yên, Phạm Hữu Sách, On locally Lipschitz vector-valued invex functions. Bull. Austral. Math. Soc. 47 (1993), 259 - 271.
49Phạm Hữu Sách, N. Q. Lan, A mean value theorem for set-valued maps. Revue Roumaine Math. Pures Appl. 38 (1993), 359 - 368.
50B. D. Craven, Phạm Hữu Sách, Nguyễn Đông Yên, Tạ Duy Phượng, A new class of invex multi-functions. In: Nonsmooth Optimization: Methods and Applications (F. Gianessi, ed.), Gordon and Breach Science Publishers, 1992, 52 - 69
51Phạm Hữu Sách, B. D. Craven, Invexity multifunctions and duality. Numer. Funct. Anal. Optim. 12 (1991), 575 - 591.
52Phạm Hữu Sách, B. D. Craven, Invexity in multifunction optimization. Numer. Funct. Anal. Optim. 12 (1991), 383 - 394.
53Phạm Hữu Sách, Second order necessary optimality conditions for optimization problems involving set-valued maps. Appl. Math. Optim. 22 (1990), 189 - 209.
54Pham Huy Dien, Phạm Hữu Sách, Further properties of the regularity of inclusion systems. Nonlinear Analysis. Theory Methods and Appl. 13 (1989), 1251 - 1267.
55Pham Huy Dien, Phạm Hữu Sách, Second order optimality conditions for the extremal problem under inclusion constraints. Appl. Math. Optim. 20 (1989), 71 - 80.
56Phạm Hữu Sách, Differentiability of set-valued maps in Banch spaces. Math. Nachr. 139 (1988), 215 - 235.
57Phạm Hữu Sách, Calmness, regularity and support priciple. Optimization 19 (1988), 13 - 27.
58Phạm Hữu Sách, Vector optimization for convex set-valued systems. Izvestia Acad. Sci. USSR, Tehniceskaia Kibernetika 1987, N0 6, 45 - 56 (in Russian).
59Pham Huy Dien, Phạm Hữu Sách, Contingent cone to the solution set of an inclusion system and optimization problems involving set-valued maps, In: Essays on Nonlinear Analysis and Optimization, Hanoi -1987, 43 - 59.
60Phạm Hữu Sách, A surjectivity theorem for set-valued maps. Bolletino U. M. I., Analisi Funzionale e Applicazioni Sere VI, Vol. V-C (1986), 411 - 436.
61Phạm Hữu Sách, Duality for discrete systems given by multi-valued convex maps. Differ. Uravn. 20 (1984), 1611 - 1620 (in Russian).
62Phạm Hữu Sách, Optimization of discrete systems. Acta Math. Vietnam. 8 (1983), 89 - 108.
63Phạm Hữu Sách, Inconsistency theory for inclusion systems and its applications to the control problems. Habilitation thesis, Moscow, 1981, 243 p. (in Russian).
64Phạm Hữu Sách, A support principle for a discrete inclusion with vector-valued criterion function. Acta Math. Vietnam. 4 (1979), 64 - 87.
65Phạm Hữu Sách, Vector optimization theory of set-valued convex systems. Acta Math. Vietnam. 4 (1979), 105 - 112 (in Russian).
66Phạm Hữu Sách, Extremum conditions in linear abstract problems. Revue roumaine Math. Pures Appl. 23 (1978), 869 - 886 (in Russian).
67Phạm Hữu Sách, A support principle for a general extremum problem. Z. Vycisl. Mat. i Mat. Fiz. 18 (1978), 338 - 350 (in Russian).
68Phạm Hữu Sách, Theory of set-valued abstract processes. Acta Math. Vietnam. 1 (1976), 80 - 103 (in Russian).
69Phạm Hữu Sách, Invariance and controlllability in some linear processes. Avtomatika i Telemekhanika 1976, 26 - 35 (in Russian).
70Phạm Hữu Sách, Invariance and controlllability in linear abstract processes. Kibernetika 1976, 103 - 109 (in Russian).
71Phạm Hữu Sách, On the control theory of processes given by set valued maps. Kibernetika 1976, 107 - 116 (in Russian).
72Phạm Hữu Sách, Controllability in set-valued processes. Differ. Uravn. 12 (1976), 484 - 493 (in Russian).
73Phạm Hữu Sách, A support principle for discrete processes. Differ. Uravn. 11 (1975), 1485 - 1496 (in Russian).
74Phạm Hữu Sách, Invariance for linear abstract processes. Z. Vycisl. Mat. i Mat. Fiz. 14 (1974), 1104 - 1117 (in Russian).
75Phạm Hữu Sách, On invariance in linear discrete process. Avtomatika i Telemekhanika 1973, 146 - 150 (in Russian).
76Phạm Hữu Sách, Optimal control for discrete systems. Ph. D. Thesis, Moscow 1970, 102 p. (in Russian).
77Phạm Hữu Sách, On optimal control for discrete systems with time lag. Avtomatika i Telemekhanika 1970, 40 - 49 (in Russian).
78Phạm Hữu Sách, Singular controls for discrete systems. Z. Vycisl. Mat. i Mat. Fiz. 10 (1970), 857 - 867 (in Russian).
79Phạm Hữu Sách, On the optimal control theory for discrete processes. Z. Vycisi. Mat. i Mat. Fiz. 10 (1970), 607 - 620 (in Russian).
80Phạm Hữu Sách, On optimal control for discrete processes. Avtomatika i Telemekhanika 1968, 78 - 86 (in Russian).